# SDR P5CA0601429

- Difficulty date: January 12, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,219 hours, 21,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206247
- Part serial: 637
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 ENGINE NACELLE TEMP WENT TO TOP END OF SCALE.  RETARDED THROTTLES, TEMP DECREASED.  RETURNED TO RMS.  FOUND NR 1 ENGINE PRESSURE RELIEF VALVE FAILED.  REPLACED PER AMM 36-11-03.  OPS OK.
